Advanced Search

Show simple item record

dc.contributor.authorKarakılıç, Sedef
dc.contributor.authorAtılgan, Şirin
dc.contributor.authorVeliev, Oktay A.
dc.date.accessioned2015-01-09T21:34:48Z
dc.date.available2015-01-09T21:34:48Z
dc.date.issued2005-04
dc.identifier.citationKARAKILIÇ, S., ATILGAN, S., VELİEV, O.A. (2005). Asymptotic formulae for the Schrodinger operator with Dirichlet and Neumann boundary conditions. Reports on Mathematical Physics, Volume 55, Issue 2, pp. 221-239. https://dx.doi.org/10.1016/S0034-4877(05)80029-1.en_US
dc.identifier.issn0034-4877
dc.identifier.other000228441300006 (WOS)
dc.identifier.urihttps://dx.doi.org/10.1016/S0034-4877(05)80029-1
dc.identifier.urihttps://hdl.handle.net/11376/854
dc.description.abstractIn this paper, we consider the Schrodinger operators defined by the differential expression Lu = -Delta u+q(x)u in d-dimensional parallelepiped F, with the Dirichlet and Neumann boundary conditions, and obtain the asymptotic formulae for the eigenvalues of these operators.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.identifier.doi10.1016/S0034-4877(05)80029-1en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectPerturbationen_US
dc.subjectDirichlet and Neumann Boundary Conditionsen_US
dc.subjectSchrodinger Operatoren_US
dc.subjectSpectrumen_US
dc.titleAsymptotic formulae for the Schrodinger operator with Dirichlet and Neumann boundary conditionsen_US
dc.typearticleen_US
dc.relation.journalReports on Mathematical Physicsen_US
dc.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.authoridTR143963en_US
dc.authoridTR114692en_US
dc.authoridTR55504en_US
dc.identifier.volume55en_US
dc.identifier.issue2en_US
dc.identifier.startpage221en_US
dc.identifier.endpage239en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record